# SDR AALA202402126064

- Difficulty date: January 19, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,974 hours, 32,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AFT RIGHT PASSENGER / CREW DOOR CUT OUT LOWER CENTER SHAPE FITTING AT FR 66 PLUS 9 INCHES AT S23R. REPLACED CENTER SHAPE FITTING PER SRM 51-72-11.
